# SDR RAIA00703039

- Difficulty date: March 17, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 7,632 hours, 7,171 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PRE FLT NR 7922 - DAY-SPOILER FAIL MGS.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL TEST OF SPOILER SYSTEM, OPS CHECK NORMAL, NO MSG.
